# SDR 96UAL900855

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9022U
- Make and model: Boeing 737222
- Aircraft serial: 19060
- Engine: Pwa JT8D7B
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ORD DUE TO SMOKE SMELL IN AFT CABIN CEILING AND FLIGHT RECORDER POPPED CIRCUIT BREAKERS.  *S/D*  FOUND HIGH RESISTANCE SHORT IN WIRING FROM THE RECORDER.  REPAIRED WIRE, CHECKS OK.
